# SDR SWAA2022031449303

- Difficulty date: August 5, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 55,444 hours, 32,500 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIRING PANEL 194BR SCREW HOLE ELONGATED / REPAIRED PANEL PER SRM 51-70-05-2R-9.
